Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Stomachache, diarrhoea, mucous in stool, nausea, vomitting, cramps, night sweats, mouth sores, skin rash, joint pain. Solution?

For the past year I have been experiencing episodes of severe stomach pain, diarrhea , mucus in stool, severe nausea , vomiting, burning and cramping in my stomach, GI tract and lower abdomen, night sweats and feeling as if I need to constantly make a movement. This symptoms usually come all together and at once and stop just the same. They can range from months apart to just a couple weeks apart. The newest symptom has been soars in my mouth back to back. I have also had problems with skin rash and joint pain, which I have had for a couple years now. I have no health insurance, so seeing a doctor is not in the cards at this point. Some answers would be great, until I am able to see a doctor. Thanks
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

Skin rash and joints pain which appear before digestive tract symptoms can indicate inflammatory bowels diseases (Crohns disease or Ulcerative Colitis). Other symptoms mentioned by you are also very characteristic for this disease. Symptoms can appear as a flareups and disappear. Can lead to serious complications.
That is why I suggest you to visit gastroenterologist as soon as possible. You can not do anything by yourself.

Hope this will help.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor